# SDR AALA202303209884

- Difficulty date: January 26, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 66,905 hours, 33,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RACK 80VU RIGHT HAND LOWER FORK END FITTING HAS ELONGATED HOLE  IN AFT AVIONIC COMPARTMENT BETWEEN FR 23 AND FR 24 AT S32R AND -Y1263. REPLACED FITTING PER EA 342168.
